# SDR ASAA2017112822852

- Difficulty date: November 28, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571253
- Condition: Corroded
- Location: Bs 1016-1028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR AFT FLOOR WEB STA 1016 TO AFT PRESS BLKHD RBL34 HAS CORROSION. GROUNDED - YES. REMOVED CORROSION ON THE RIGHT-HAND AFT GALLEY WEB AT BS 1016,RBL34, ORIGINAL THICKNESS 0.040,REMOVED 0.005,REMAINING THICKNESS 0.035 AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REMOVED CORRODED AFT GALLEY WEB AND REPLACED WITH NEW RIGHT-HAND AFT GALLEY WEB,PART #147A5712-53 IAW B73-800 SRM 51-40-02 AND BOEING DRAWINGS 147A5700 REV B SHEETS 98,99 AND 100 AND BOEING DRAWING 147A5700 REV-SHEET 52. DOT F502 REMOVED.
